Advanced search
1 file | 373.78 KB

The short-time Fourier transform of distributions of exponential type and tauberian theorems for shift-asymptotics

(2016) FILOMAT. 30(11). p. 3047-3061
Author
Organization
Abstract
We study the short-time Fourier transform on the space K-1'(R-n) of distributions of exponential type. We give characterizations of K-1'(R-n) and some of its subspaces in terms of modulation spaces. We also obtain various Tauberian theorems for the short-time Fourier transform.
Keywords
short-time Fourier transform, Tauberian theorems, modulation spaces, distributions of exponential type, Silva tempered ultradistributions (tempered ultra-hyperfunctions), S-asymptotics, regularly varying functions, SPACE, ULTRADISTRIBUTIONS, MODULATION, OPERATORS

Downloads

  • STFT Exponential DIstributions.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 373.78 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Kostadinova, Sanja, Stevan Pilipović, Katerina Saneva, and Jasson Vindas Diaz. 2016. “The Short-time Fourier Transform of Distributions of Exponential Type and Tauberian Theorems for Shift-asymptotics.” Filomat 30 (11): 3047–3061.
APA
Kostadinova, S., Pilipović, S., Saneva, K., & Vindas Diaz, J. (2016). The short-time Fourier transform of distributions of exponential type and tauberian theorems for shift-asymptotics. FILOMAT, 30(11), 3047–3061.
Vancouver
1.
Kostadinova S, Pilipović S, Saneva K, Vindas Diaz J. The short-time Fourier transform of distributions of exponential type and tauberian theorems for shift-asymptotics. FILOMAT. 2016;30(11): 3047–61.
MLA
Kostadinova, Sanja, Stevan Pilipović, Katerina Saneva, et al. “The Short-time Fourier Transform of Distributions of Exponential Type and Tauberian Theorems for Shift-asymptotics.” FILOMAT 30.11 (2016): 3047–3061. Print.
@article{8518240,
  abstract     = {We study the short-time Fourier transform on the space K-1'(R-n) of distributions of exponential type. We give characterizations of K-1'(R-n) and some of its subspaces in terms of modulation spaces. We also obtain various Tauberian theorems for the short-time Fourier transform.},
  author       = {Kostadinova, Sanja and Pilipovi\'{c}, Stevan and Saneva, Katerina and Vindas Diaz, Jasson},
  issn         = {0354-5180},
  journal      = {FILOMAT},
  keyword      = {short-time Fourier transform,Tauberian theorems,modulation spaces,distributions of exponential type,Silva tempered ultradistributions (tempered ultra-hyperfunctions),S-asymptotics,regularly varying functions,SPACE,ULTRADISTRIBUTIONS,MODULATION,OPERATORS},
  language     = {eng},
  number       = {11},
  pages        = { 3047--3061},
  title        = {The short-time Fourier transform of distributions of exponential type and tauberian theorems for shift-asymptotics},
  url          = {http://dx.doi.org/10.2298/fil1611047k},
  volume       = {30},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: